Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The real and rational cohomology of differential fibre bundles


Author: Joel Wolf
Journal: Trans. Amer. Math. Soc. 245 (1978), 211-220
MSC: Primary 55R20
DOI: https://doi.org/10.1090/S0002-9947-1978-0511406-7
MathSciNet review: 511406
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Consider a differential fibre bundle (E, $ \pi $, X, $ {G \mathord{\left/ {\vphantom {G H}} \right. \kern-\nulldelimiterspace} H}$ , G). Under certain reasonable hypotheses, the cohomology of the total space E is computed in terms of the cohomology of the base space X and algebraic invariants of the imbedding of H into G.


References [Enhancements On Off] (What's this?)

  • [1] P. F. Baum, On the cohomology of homogeneous spaces, Topology 7 (1968), 15-38. MR 0219085 (36:2168)
  • [2] P. F. Baum and L. Smith, The real cohomology of differentiable fibre bundles, Comment. Math. Helv. 42 (1967), 171-179. MR 0221522 (36:4574)
  • [3] J. Eells, A setting for global analysis, Bull. Amer. Math. Soc. 72 (1966), 751-807. MR 0203742 (34:3590)
  • [4] S. Eilenberg and J. C. Moore, Limits and spectral sequences, Topology 1 (1962), 1-24. MR 0148723 (26:6229)
  • [5] -, Homology and fibrations. I, Comment. Math. Helv. 40 (1966), 199-236. MR 0203730 (34:3579)
  • [6] D. Sullivan, Infinitesimal computations in topology, (to appear). MR 0646078 (58:31119)
  • [7] J. Wolf, The cohomology of homogeneous spaces and related topics, Thesis, Brown University, 1973.
  • [8] -, The cohomology of homogeneous spaces, Amer. J. Math. 97 (1977), 312-340. MR 0438370 (55:11284)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55R20

Retrieve articles in all journals with MSC: 55R20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0511406-7
Keywords: Cohomology, fibre bundle, Eilenberg-Moore Spectral Sequence
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society